DocumentCode :
963124
Title :
Comments, with reply, on ´Sufficient conditions for existence and diffeomorphism of a nonlinear vector function´ by V.C. Prasad and R.P. Sharma
Author :
Richardson, William ; Prasad, V.C. ; Sharma, R.P.
Author_Institution :
Microelectron & Comput. Technol. Corp., Austin, TX, USA
Volume :
77
Issue :
3
fYear :
1989
fDate :
3/1/1989 12:00:00 AM
Firstpage :
496
Lastpage :
497
Abstract :
It is pointed out that the theorems in the above-titled letter (ibid., vol.25, no.6, p.846-7, June 1987) concerning existence and uniqueness of solutions to f(x)=y are incorrect as stated. Corrected versions are given, and the related mathematical literature is briefly reviewed. The authors identify the three main points of the commenter´s argument, agreeing with one of them and refuting the other two.
Keywords :
nonlinear network synthesis; comments; conditions for existence; diffeomorphism; mathematical literature; nonlinear vector function; reply; uniqueness of solutions; Bibliographies; Differential equations; Jacobian matrices; Microelectronics; Nonlinear equations; Space technology; Sufficient conditions;
fLanguage :
English
Journal_Title :
Proceedings of the IEEE
Publisher :
ieee
ISSN :
0018-9219
Type :
jour
DOI :
10.1109/5.24138
Filename :
24138
Link To Document :
بازگشت